# SDR SWAA021921

- Difficulty date: August 22, 2002
- Submitted: August 30, 2002
- Operation: Air carrier
- Aircraft: N317WN
- Make and model: Boeing 737-3Q8
- Aircraft serial: 24068
- Aircraft time: 40,015 hours, 25,843 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Tab
- Part number: 65C26384
- Part serial: 5719706
- Condition: Worn
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, SWA SI 11139-55, RT ELEVATOR TAB FAILED FREE PLAY CHECK, (NR 1 HINGE WORN ).  REMOVED AND REPLACED RT ELEVATOR TAB PER MM.
